Solving DC programs using the cutting angle method

Ferrer, A, Bagirov, A and Beliakov, Gleb 2015, Solving DC programs using the cutting angle method, Journal of global optimization, vol. 61, no. 1, pp. 71-89, doi: 10.1007/s10898-014-0159-1.

Attached Files
Name Description MIMEType Size Downloads

Title Solving DC programs using the cutting angle method
Author(s) Ferrer, A
Bagirov, A
Beliakov, GlebORCID iD for Beliakov, Gleb
Journal name Journal of global optimization
Volume number 61
Issue number 1
Start page 71
End page 89
Total pages 19
Publisher Springer
Place of publication New York, NY
Publication date 2015-01
ISSN 0925-5001
Keyword(s) cutting angle method
DC programming
Lipschitz programming
Science & Technology
Physical Sciences
Operations Research & Management Science
Mathematics, Applied
Language eng
DOI 10.1007/s10898-014-0159-1
Field of Research 080204 Mathematical Software
0102 Applied Mathematics
0103 Numerical And Computational Mathematics
0802 Computation Theory And Mathematics
Socio Economic Objective 970101 Expanding Knowledge in the Mathematical Sciences
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2014, Springer
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 16 times in TR Web of Science
Scopus Citation Count Cited 15 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 57 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 09 Mar 2018, 12:46:03 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact